Advertisement

Stability of Neutral Functional Differential Equations

  • Michael I. Gil'
Book

Part of the Atlantis Studies in Differential Equations book series (ASDE, volume 3)

Table of contents

  1. Front Matter
    Pages i-xiii
  2. Michael I. Gil’
    Pages 1-32
  3. Michael I. Gil’
    Pages 33-69
  4. Michael I. Gil’
    Pages 71-104
  5. Michael I. Gil’
    Pages 105-157
  6. Michael I. Gil’
    Pages 159-198
  7. Michael I. Gil’
    Pages 199-235
  8. Michael I. Gil’
    Pages 237-261
  9. Michael I. Gil’
    Pages 263-279
  10. Michael I. Gil’
    Pages 281-296
  11. Back Matter
    Pages 297-304

About this book

Introduction

In this monograph the author presents explicit conditions for the exponential, absolute  and  input-to-state stabilities -- including solution estimates -- of certain types of functional differential equations.

The main methodology used is based on a combination of recent norm estimates for matrix-valued functions, comprising the generalized Bohl-Perron principle, together with its integral version and the positivity of fundamental solutions.

A significant part of the book is especially devoted  to the solution of the generalized Aizerman problem.

Keywords

Bohl-Perron principle Causal mappings Difference delay equations Neutral type functional differential equations Stability

Authors and affiliations

  • Michael I. Gil'
    • 1
  1. 1.Department of MathematicsBen Gurion University of the NegevBeer ShevaIsrael

Bibliographic information

  • DOI https://doi.org/10.2991/978-94-6239-091-1
  • Copyright Information Atlantis Press and the author 2014
  • Publisher Name Atlantis Press, Paris
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-94-6239-090-4
  • Online ISBN 978-94-6239-091-1
  • Series Print ISSN 2214-6253
  • Series Online ISSN 2214-6261
  • Buy this book on publisher's site